Illinois Journal of Mathematics

Imaginaries in beautiful pairs

Anand Pillay and Evgueni Vassiliev

Full-text: Open access

Abstract

We prove that if $T = T^{eq}$ is a stable theory (without the finite cover property), then the theory $T_{P}$ of "beautiful pairs" eliminates imaginaries if and only if no infinite group is definable in a model of $T$.

Article information

Source
Illinois J. Math., Volume 48, Number 3 (2004), 759-768.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258131051

Digital Object Identifier
doi:10.1215/ijm/1258131051

Mathematical Reviews number (MathSciNet)
MR2114250

Zentralblatt MATH identifier
1060.03053

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]

Citation

Pillay, Anand; Vassiliev, Evgueni. Imaginaries in beautiful pairs. Illinois J. Math. 48 (2004), no. 3, 759--768. doi:10.1215/ijm/1258131051. https://projecteuclid.org/euclid.ijm/1258131051


Export citation